Follow
Luigi Ambrosio
Luigi Ambrosio
Verified email at sns.it - Homepage
Title
Cited by
Cited by
Year
Functions of bounded variation and free discontinuity problems
L Ambrosio, N Fusco, D Pallara
Oxford university press, 2000
58802000
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2005
45092005
Approximation of functional depending on jumps by elliptic functional via t‐convergence
L Ambrosio, VM Tortorelli
Communications on Pure and Applied Mathematics 43 (8), 999-1036, 1990
17011990
Transport equation and Cauchy problem forBVvector fields.
L Ambrosio
Inventiones mathematicae 158 (2), 2004
8452004
On the approximation of free discontinuity problems
L Ambrosio
Boll. Un. Mat. Ital., B, 105-123, 1992
6731992
A user’s guide to optimal transport
L Ambrosio, A Bressan, D Helbing, A Klar, E Zuazua, L Ambrosio, N Gigli
Modelling and Optimisation of Flows on Networks: Cetraro, Italy 2009 …, 2013
5962013
Topics on analysis in metric spaces
L Ambrosio, P Tilli
OUP Oxford, 2004
5482004
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
5302014
Currents in metric spaces
L Ambrosio, B Kirchheim
4842000
Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below
L Ambrosio, N Gigli, G Savaré
Inventiones mathematicae 195 (2), 289-391, 2014
4822014
Lecture notes on optimal transport problems
L Ambrosio, K Deckelnick, G Dziuk, M Mimura, VA Solonnikov, HM Soner, ...
Mathematical Aspects of Evolving Interfaces: Lectures given at the CIM-CIME …, 2003
4582003
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
4332000
A compactness theorem for a new class of functions of bounded variation.
L Ambrosio
BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B 3, 857-881, 1989
3861989
Rectifiable sets in metric and Banach spaces
L Ambrosio, B Kirchheim
Mathematische Annalen 318, 527-555, 2000
3832000
Un nuovo tipo di funzionale del calcolo delle variazioni
E De Giorgi, L Ambrosio
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1988
3811988
Existence theory for a new class of variational problems
L Ambrosio
Massachusetts Institute of Technology, Laboratory for Information and …, 1988
3571988
An optimal design problem with perimeter penalization
L Ambrosio, G Buttazzo
Calculus of variations and partial differential equations 1, 55-69, 1993
3491993
Level set approach to mean curvature flow in arbitrary codimension
L Ambrosio, HM Soner
Journal of differential geometry 43 (4), 693-737, 1996
3371996
Fine properties of functions with bounded deformation
L Ambrosio, A Coscia, GD Maso
Archive for Rational Mechanics and Analysis 139 (3), 201-238, 1997
2971997
Bakry–Émery curvature-dimension condition and Riemannian Ricci curvature bounds
L Ambrosio, N Gigli, G Savaré
2862015
The system can't perform the operation now. Try again later.
Articles 1–20